Zur Theorie der Viertelsenden Riemannscher Flächen.

Heinz Künzi

Commentarii mathematici Helvetici (1956)

  • Volume: 30, page 107-115
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Künzi, Heinz. "Zur Theorie der Viertelsenden Riemannscher Flächen.." Commentarii mathematici Helvetici 30 (1956): 107-115. <http://eudml.org/doc/139116>.

author = {Künzi, Heinz},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {107-115},
title = {Zur Theorie der Viertelsenden Riemannscher Flächen.},
url = {http://eudml.org/doc/139116},
volume = {30},
year = {1956},

AU - Künzi, Heinz
TI - Zur Theorie der Viertelsenden Riemannscher Flächen.
JO - Commentarii mathematici Helvetici
PY - 1956
VL - 30
SP - 107
EP - 115
KW - complex functions
UR - http://eudml.org/doc/139116
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.